# SDR YENA2025021000141

- Difficulty date: February 8, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N3077J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55124
- Aircraft time: 9,503 hours, 3,686 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#163, JFK-SRQ. DESCENDING TO 3000 FT VERY STRONG LEVEL 2 FUME EVENT INTENSE SMELL OF DUSTY / DIRTY SCK IN FORWARD AFT OF PLANE AND FLIGHT DECK IMMEDIATELY RAN ODR ISO PROC PACK 1 AND CROSSBLEED CLOSED SOLVED THE PROBLEM ( AIR CONDITIONING PACK 1) LEFT PACK ).  OPEN
